Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The characters of semisimple Lie groups


Author: Harish-Chandra
Journal: Trans. Amer. Math. Soc. 83 (1956), 98-163
MSC: Primary 17.0X
MathSciNet review: 0080875
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.0X

Retrieve articles in all journals with MSC: 17.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1956-0080875-7
PII: S 0002-9947(1956)0080875-7
Article copyright: © Copyright 1956 American Mathematical Society